National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(30)
ISSN: 0951-7715
年代
1    
Spacetime chaos in coupled map lattices 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:491-516  

Bunimovich L A;   Sinai Ya G;  

来源数据库:[Web of Science, Scopus]         被引频次:218

文摘信息 获取全文 问图书馆员

2    
Systems of differential equations which are competitive or cooperative: III. Competing species 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:51-71  

Hirsch M W;  

来源数据库:[Web of Science, Scopus]         被引频次:190

文摘信息 获取全文 问图书馆员

3    
Low-dimensional behaviour in the complex Ginzburg-Landau equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:2  Page:279-309  

Doering C R;   Gibbon J D;   Holm D D;   Nicolaenko B;  

来源数据库:[Web of Science, Scopus]         被引频次:164

文摘信息 获取全文 问图书馆员

4    
Semiclassical formula for the number variance of the Riemann zeros 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:3  Page:399-407  

Berry M V;  

来源数据库:[Web of Science, Scopus]         被引频次:70

文摘信息 获取全文 问图书馆员

5    
Yang-Mills fields on quaternionic spaces 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:517-530  

Capria M Mamone;  

来源数据库:[Web of Science, Scopus]         被引频次:92

文摘信息 获取全文 问图书馆员

6    
Hopf bifurcation with the symmetry of the square 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:2  Page:333-377  

Swift J W;  

来源数据库:[Web of Science, Scopus]         被引频次:79

文摘信息 获取全文 问图书馆员

7    
Renormalisation of curlicues 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:1-26  

Berry M V;   Goldberg J;  

来源数据库:[Web of Science, Scopus]         被引频次:76

文摘信息 获取全文 问图书馆员

8    
Stability of dynamical systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:115-155  

Zeeman E C;  

来源数据库:[Web of Science, Scopus]         被引频次:74

文摘信息 获取全文 问图书馆员

9    
Particle paths in wavy vortices 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:3  Page:409-434  

Broomhead D S;   Ryrie S C;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

10    
Integrability of the chiral equations with torsion term 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:671-679  

Ward R S;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

11    
The gluing bifurcation: I. Symbolic dynamics of closed curves 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:203-214  

Gambaudo J M;   Glendinning P;   Tresser C;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

12    
Universal strange attractors on wrinkled tori 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:157-180  

Gunaratne G H;   Jensen M H;   Procaccia I;  

来源数据库:[Web of Science, Scopus]         被引频次:38

文摘信息 获取全文 问图书馆员

13    
Some cubic systems with several limit cycles 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:653-669  

Lloyd N G;   Blows T R;   Kalenge M C;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

14    
Smooth conjugacy and renormalisation for diffeomorphisms of the circle 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:541-575  

Stark J;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

15    
Period doubling for bimodal maps: a horseshoe for a renormalisation operator 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:253-253  

MacKay R S;   Zeijts J B J van;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

16    
Lax pairs, Backlund transformations and special solutions for ordinary differential equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:3  Page:481-490  

Gibbon J D;   Newell A C;   Tabor M;   Zeng Y B;  

来源数据库:[Web of Science, Scopus]         被引频次:23

文摘信息 获取全文 问图书馆员

17    
Global phase space universality, smooth conjugacies and renormalisation. I. The C1+ α case 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:181-202  

Rand D A;  

来源数据库:[Web of Science, Scopus]         被引频次:27

文摘信息 获取全文 问图书馆员

18    
The Geroch group and non-Hausdorff twistor spaces 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:1  Page:73-114  

Woodhouse N M J;   Mason L J;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

19    
On degenerate Hopf bifurcation with broken O(2) symmetry 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:617-652  

Crawford J D;   Knobloch E;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

20    
Presentation functions and scaling function theory for circle maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:1  Issue:4  Page:577-602  

Feigenbaum M J;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×